# SDR 05FDEA00837

- Difficulty date: April 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK FOUND CRACKED AT STA 1581 LBL 8.  CUT AND REMOVED IAW SRM 53-70-00 FIG 1 VOL I.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-70-00 FIG 1 VOL I.
